Collin Bleak
Collin Bleak
Reader in Mathematics, University of St Andrews
Verified email at - Homepage
Cited by
Cited by
Twisted conjugacy classes in R. Thompson’s group F
C Bleak, A Fel’shtyn, D Gonçalves
Pacific Journal of Mathematics 238 (1), 1-6, 2008
A family of non-isomorphism results
C Bleak, D Lanoue
Geometriae Dedicata 146 (1), 21-26, 2010
Embeddings into Thompson's group V and groups
C Bleak, F Matucci, M Neunhöffer
Journal of the London Mathematical Society 94 (2), 583-597, 2016
Centralizers in the R. Thompson group
C Bleak, H Bowman, AG Lynch, G Graham, J Hughes, F Matucci, E Sapir
Groups, Geometry, and Dynamics 7 (4), 821-865, 2013
Free products in R. Thompson’s group 𝑉
C Bleak, O Salazar-Díaz
Transactions of the American Mathematical Society 365 (11), 5967-5997, 2013
Ideal structure of the C*-algebra of Thompson group T
C Bleak, K Juschenko
arXiv preprint arXiv:1409.8099, 2014
An algebraic classification of some solvable groups of homeomorphisms
C Bleak
Journal of Algebra 319 (4), 1368-1397, 2008
A geometric classification of some solvable groups of homeomorphisms
C Bleak
Journal of the London Mathematical Society 78 (2), 352-372, 2008
Some undecidability results for asynchronous transducers and the Brin-Thompson group 2𝑉
J Belk, C Bleak
Transactions of the American Mathematical Society 369 (5), 3157-3172, 2017
The further chameleon groups of Richard Thompson and Graham Higman: Automorphisms via dynamics for the Higman groups
C Bleak, P Cameron, Y Maissel, A Navas, F Olukoya
arXiv preprint arXiv:1605.09302, 2016
A minimal non-solvable group of homeomorphisms
C Bleak
Groups, Geometry, and Dynamics 3 (1), 1-37, 2009
The infinite simple group of Richard J. Thompson: presentations by permutations
C Bleak, M Quick
Groups, Geometry, and Dynamics 11 (4), 1401-1436, 2017
Structure theorems for groups of homeomorphisms of the circle
C Bleak, M Kassabov, F Matucci
International Journal of Algebra and Computation 21 (06), 1007-1036, 2011
Some isomorphism results for Thompson-like groups V n (G)
C Bleak, C Donoven, J Jonušas
Israel Journal of Mathematics 222 (1), 1-19, 2017
Groups of fast homeomorphisms of the interval and the ping-pong argument
C Bleak, MG Brin, M Kassabov, JT Moore, MCB Zaremsky
Journal of Combinatorial Algebra 3 (1), 1-40, 2019
Finite index subgroups of R. Thompson's group F
C Bleak, B Wassink
arXiv preprint arXiv:0711.1014, 2007
Embedding right-angled Artin groups into Brin–Thompson groups
J Belk, C Bleak, F Matucci
Mathematical Proceedings of the Cambridge Philosophical Society 169 (2), 225-229, 2020
Finite index subgroups of R
C Bleak, B Wassink
Thompson’s group F, ArXiv preprint: https://arxiv. org/pdf/0711.1014. pdf, 2007
Solvability in groups of piecewise-linear homeomorphisms of the unit interval
C Bleak
State University of New York at Binghamton, 2005
Determining solubility for finitely generated groups of PL homeomorphisms
C Bleak, T Brough, S Hermiller
Transactions of the American Mathematical Society 374 (10), 6815-6837, 2021
The system can't perform the operation now. Try again later.
Articles 1–20